MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with gluc3 glucose hk gen.3 on two cobas pro c503 modules.The sample initially resulted in a glucose value of 3.68 mmol/l on the first c503 system (serial number (b)(4)) and this vale was reported outside of the laboratory to the clinician.The clinician asked for a new sample to be collected from the patient and tested as the result was not consistent with the patient's clinical status and the patient had a capillary glucose result of 1.2 mmol/l.The sample was repeated on a second c503 analyzer (serial number unknown) and the result was identical to the first value.A second sample collected from the patient resulted in a glucose value of 1.0 mmol/l when tested on the first c503 system.A new capillary sample collected from the patient resulted in a glucose value of 1.1 mmol/l.The complained sample was later repeated on the first c503 system on (b)(6) 2022, resulting in a glucose value of 3.99 mmol/l.The glucose reagent lot number and expiration date used for the first measurement were requested, but not provided.The second measurement of the sample performed on (b)(6) 2022 was tested using glucose reagent lot 614042.The reagent expiration date was requested, but not provided.
 
Additional Manufacturer Narrative
Quality control data from february 2022 to april 2022 was provided and was within specifications.A general reagent issue can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with incorrect pre-analytic sample handling.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14208533
Report Number1823260-2022-01182
Device Sequence Number16595260
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot NumberASKU, 614042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown